# SDR 9714913223

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Innerconnect
- Condition: Misrigged
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J, F, W
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT, FLAPS LOCKED BETWEEN POSITION ONE AND TWO.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT WING FLAP INTERCONNECT STRUT OUT OF RIG.  RIGGED THE SAME, OPERATIONAL CHECK OK.
